# SDR AALA201701269017

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 54,114 hours, 20,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY LIGHT LENS COVER AT ROW 22R. REPLACED THE LENS IAW AMM 33-51-18.
